# SDR AALA202302225968

- Difficulty date: February 18, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 71,346 hours, 28,897 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Control Unit
- Part number: AR47093
- Part serial: NC1296
- Condition: Defective
- Location: Zone 200 - Fuse
- Part time: 71,346 hours, 28,897 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: INFLIGHT, THE FLIGHT DECK DOOR HANDLE STUCK IN LOCKED POSITION FROM INSIDE. UNABLE TO MOVE IT OR EXIT FLIGHT DECK. MAINTENANCE REPLACED FLIGHT DECK DOOR CONTROL UNIT 24MQ PER AMM 52-51-14-400-001-A AND TASK CARD 26L20052001. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
